Red Flushed Face

  1. Registered User
    Scottyo's Avatar
    Join Date
    Feb 2003
    Posts
    1,002
    Answers
    0

    Red Flushed Face


    Here is a symptom I can't seem to figure out. I am on t-gel, 100iu hcg daily, plus 1/2 grain thyroid in the morning and isocort (full dosing) plus 450mg licorice x2 day for adrenals plus other supplements.


    But the thing I cant explain (and which I thought was normally attached to HIGH cortisol) is my Facial Flush. Everymorning, when I first wake up my face is beet red, and it seems to come and go at times during the day as well. Its usually at these times I feel the worst, and sometimes anxious as well (especially after the thyroid). I can keep my temp stable at 98.0 generally without exercising, since exercising seems to throw it off.

    Any answers to this unexplained symptom?

  2. Registered User
    pmgamer18's Avatar
    Join Date
    Aug 2006
    Posts
    1,532
    Answers
    0


    Quote Originally Posted by Scottyo View Post
    Here is a symptom I can't seem to figure out. I am on t-gel, 100iu hcg daily, plus 1/2 grain thyroid in the morning and isocort (full dosing) plus 450mg licorice x2 day for adrenals plus other supplements.


    But the thing I cant explain (and which I thought was normally attached to HIGH cortisol) is my Facial Flush. Everymorning, when I first wake up my face is beet red, and it seems to come and go at times during the day as well. Its usually at these times I feel the worst, and sometimes anxious as well (especially after the thyroid). I can keep my temp stable at 98.0 generally without exercising, since exercising seems to throw it off.

    Any answers to this unexplained symptom?
    I get this when my Estradiol is to high.
    Phil
  3. Registered User
    Scottyo's Avatar
    Join Date
    Feb 2003
    Posts
    1,002
    Answers
    0


    well, thats it. im movin my bloodwork up a bit. the doc kept pushin my hormones back to wait til my thyroid med evened out. but im getting it done next week anyways. thyroid will be at 3.5 weekish, and test is over 2 months. and IVE NEVER had my e2 checked since ive been on TRT. Dumb endocrinoligst nEVER checked them...even when i suggested THAT might have been an issue.

    Any other signs of this? I dont have any gyno like symptoms in the least. No itchy puffy breasts or anything.
    •   
       

  4. Registered User
    cpeil2's Avatar
    Join Date
    Dec 2006
    Posts
    414
    Answers
    0


    Quote Originally Posted by Scottyo View Post
    Here is a symptom I can't seem to figure out. I am on t-gel, 100iu hcg daily, plus 1/2 grain thyroid in the morning and isocort (full dosing) plus 450mg licorice x2 day for adrenals plus other supplements.


    But the thing I cant explain (and which I thought was normally attached to HIGH cortisol) is my Facial Flush. Everymorning, when I first wake up my face is beet red, and it seems to come and go at times during the day as well. Its usually at these times I feel the worst, and sometimes anxious as well (especially after the thyroid). I can keep my temp stable at 98.0 generally without exercising, since exercising seems to throw it off.

    Any answers to this unexplained symptom?


    I experienced extreme flushing from hCG. This, however, was from using hCG at an extremely high dose, prescribed by a physician who did not understand the correct way to use it. It caused me to turn bright red from head to toe -- yes, even my feet.

Similar Forum Threads

  1. Getting red blotches on cheeks and face
    By bigred869 in forum Anabolics
    Replies: 5
    Last Post: 08-30-2009, 03:06 AM
  2. Leviathan making my face red
    By searcyc2 in forum Supplements
    Replies: 1
    Last Post: 02-10-2009, 02:17 PM
  3. Red blotches on cheek/face during workout?
    By liquid in forum Nutrition / Health
    Replies: 5
    Last Post: 11-23-2008, 12:18 PM
  4. flushing in the face and diet
    By AnonyMoose in forum Supplements
    Replies: 11
    Last Post: 05-29-2008, 06:01 PM
  5. Red flushing of the skin after using HM Gear
    By justinlarged in forum Anabolics
    Replies: 2
    Last Post: 08-14-2004, 12:42 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in